235 Illini Hall, MC-382
1409 W. Green Street
Urbana, IL 61801
Actuarial Science and Financial Mathematics. Topics include risk sharing, premium principles and risk measures, indifference pricing and valuation, stochastic control and backward stochastic differential equations, optimal investment and consumption, forward preferences, risk aggregation and capital allocation, life and retirement markets, cyber risk management, and machine learning with actuarial and financial applications.
My research area are in Actuarial Science and Financial Mathematics, with broad research topics, including risk sharing, investment and consumption strategies, life insurance product and retirement planning, and cyber risk. In general, I am interested in solving any timely and revolutionary decision-making problems on topics in Actuarial Science and Financial Mathematics, via optimization, stochastic control, machine learning, and data analytics.
Ph.D., Actuarial Science, The University of Hong Kong and King’s College London, 2017
Additional Campus Affiliations
Assistant Professor, Statistics
Asimit, A. V., Cheung, K. C., Chong, W. F., & Hu, J. (2020). Pareto-optimal insurance contracts with premium budget and minimum charge constraints. Insurance: Mathematics and Economics, 95, 17-27. https://doi.org/10.1016/j.insmatheco.2020.08.001
Cheung, K. C., Chong, W. F., & Lo, A. (2019). Budget-constrained optimal reinsurance design under coherent risk measures. Scandinavian Actuarial Journal, 2019(9), 729-751. https://doi.org/10.1080/03461238.2019.1598891
Chong, W. F., Hu, Y., Liang, G., & Zariphopoulou, T. (2019). An ergodic BSDE approach to forward entropic risk measures: representation and large-maturity behavior. Finance and Stochastics, 23(1), 239-273. https://doi.org/10.1007/s00780-018-0377-3
Chong, W. F. (2019). Pricing and hedging equity-linked life insurance contracts beyond the classical paradigm: The principle of equivalent forward preferences. Insurance: Mathematics and Economics, 88, 93-107. https://doi.org/10.1016/j.insmatheco.2019.06.003
Cheung, K. C., Chong, W. F., & Yam, S. C. P. (2015). Convex ordering for insurance preferences. Insurance: Mathematics and Economics, 64, 409-416. https://doi.org/10.1016/j.insmatheco.2015.06.005